MathSciNet Relay Station
MathSciNet bibliographic data
MR839101 (87g:41056) 41A36 (42C05)
Knopfmacher, Arnold Positive convergent approximation operators associated with orthogonal polynomials for weights on the whole real line. J. Approx. Theory 46 (1986), no. 2, 182–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement